# SDR MALA030160

- Difficulty date: February 19, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N531XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2365
- System (JASC): 2620 · Extinguishing System
- Part: Smoke Detector
- Stage of operation: UK
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON ROTATION OF FLIGHT #3655, CARGO SMOKE NWS ILLUMINATED AND AFT CARGO SMOKE ILLUMINATED. FA'S DID NOT SMELL SMOKE, NO SMOKE NOTED. CREW DID NOT BLOW BOTTLES, RETURNED TO MSP W/FIRE TRUCKS STANDING BY.  AIR RETURN TO MSP.  MAINTENANCE COMPLETED NRWC #169910 W/CONT CARDS.  REPLACED AFT CARGO SMOKE DETECTOR, FLT DECK CONTROL UNIT AND REPAIRED CHAFFED WIRES TO SMOKE DETECTION AND EXTINGUISHING SYSTEMS CHECK GOOD.
